JournalsprimsVol. 28, No. 1pp. 21–38

Noether's Inequality for Non-complete Algebraic Surfaces of General Type

  • Shuichiro Tsunoda

    Osaka University Graduate School of Science, Japan
  • De-Qi Zhang

    Osaka University Graduate School of Science, Japan
Noether's Inequality for Non-complete Algebraic Surfaces of General Type cover
Download PDF

Cite this article

Shuichiro Tsunoda, De-Qi Zhang, Noether's Inequality for Non-complete Algebraic Surfaces of General Type. Publ. Res. Inst. Math. Sci. 28 (1992), no. 1, pp. 21–38

DOI 10.2977/PRIMS/1195168854